Follow Us


Answer Questions, Help the Community and Become an Expert!


The web's most trusted destination for Health Questions & Answers

Effects of use of Cupidrex Serum?

My name is Saad and I am using Kohinoor Gold and Cupidrex Serum combination. I’ve started Cupidrex Serum since a week and I am feeling my penis little heavy and not having proper full erection, is is possible that due to the reason penis is becoming thick so not getting proper erection?

Do Cupidrex Serum have any side-effects such as pain in the knee and hair fall?

Thanking You.


In: Sexual Problems, Posted 7 years ago

By: Level Rating Level Rating11 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

We deal in safe herbal products. the products reffered to you are result oriented and with proven aphrodisiac properties.
Use them regularly for period of three months at least to get desired results.

Further queries are always welcome.

Thank you Support

Answers Answered By: Mosley Level Rating1292 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »